# SDR ABXA9700309

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15F
- Aircraft serial: 45717
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582101
- Condition: Misdrilled
- Location: Bs 642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME STA 642 HAD A MISDRILLED HOLE.  REPAIRED IAW REA D953-17177-MR.
